MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT231214
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 11/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.The gore® excluder® aaa endoprosthesis instructions for use (ifu) states that adverse events that may occur and/or require intervention include, but are not limited to neurologic damage, local or systemic (e.G., paraplegia).(b)(6).
 
Event or Problem Description
On (b)(6) 2018, the patient was implanted with gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.The patient tolerated procedure.It was reported that on (b)(6) 2018, the patient presented with spinal cord ischemia and could not move her legs.No spinal drain was placed during the procedure.No arteries were unintentionally covered.The cause of paralysis is unknown.The physician is taking a wait and watch approach.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8192107
Report Number3007284313-2018-00363
Device Sequence Number1961660
Product Code MIH
UDI-Device Identifier00733132622337
UDI-Public00733132622337
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Catalogue NumberRLT231214
Device Lot Number18419659
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age65 YR
Patient Weight82